Multipartite Unlockable Bound Entanglement In The Stabilizer Formalism

Publisher:
American Physical Soc
Publication Type:
Journal Article
Citation:
Physical Review A, 2007, 75 (5), pp. 1 - 8
Issue Date:
2007-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004805OK.pdf171.34 kB
Adobe PDF
We find an interesting relationship between multipartite bound entangled states and the stabilizer formalism. We prove that, if a set of commuting operators from the generalized Pauli group on n qudits satisfy certain constraints, then the maximally mixe
Please use this identifier to cite or link to this item: